# SDR SIMA20230309001

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 16,584 hours, 10,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING FAINT ELECTRICAL SMELL IN COCKPIT. AFTER DEPLANING 3 GROUND PERSONNEL ADVISED A BURNT ELECTRICAL SMELL IN FWD CARGO COMPARTMENT. 2 ADV MSGS APPEARED UPON LANDING FOR 2 SEC. CREW UNABLE TO READ THEM.-C/A-RAN ENGINES WITH CREW AND TROUBLESHOT IAW EMB 175 FIM 21-20-00-810-801-A NO VISUAL INDICATIONS ANYWHERE OF BURNT OR DAMAGED EQUIPMENT. NO ABNORMAL SMELL DETECTED ANYWHERE. PERFORMED INSPECTION PER FIM 21-20-00-810-801-A. NO DEFECTS NOTED.
